| Model Number |
FG-010978 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the console would not turn on and there was error message to restart the console.As a result, the procedure was not completed, requiring additional surgery.The seismiq intravascular lithotripsy console was selected for use.During the procedure, the console would not turn on and there was error message to restart the console.Troubleshooting was performed but the issue was not resolved.As a result, the procedure was not completed and additional surgery was required.No impact on the patient was reported.No further information was provided to boston scientific.
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product lot number is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.